# SDR 4DPA2024122300001

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 37,545 hours, 34,555 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- LAV SMOKE MESSAGE AND AURAL WARNING AT 500 FEET. CORR ACTION- MX PILOT REPORTED "LAV SMOKE" INDICATION ON EICAS AT 500-600FT, CLEARED AFTER 5 MIN. INSPECTED ALL FIRE BOTTLES, LIGHTS, AND PERFORMED OPERATIONAL CHECK OF LAV FIRE DETECTION SYSTEM IN REFERENCE TO EMB. OPS CHECK SATISFACTORY.
